Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 69, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 5, 2016, 4:49 PM MDT for Colfax County, New Mexico. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2016, 4:49 PM MDT (22:49 UTC)
- Expired
- Jun 5, 2016, 5:30 PM MDT
- In force
- 41 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Colfax County, NM
The radar
The Pueblo radar (KPUX), 218 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.8 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -304 J/kg
- Mixed-layer LCL
- 2334 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
873
WUUS55 KABQ 052249
SVRABQ
NMC007-052330-
/O.NEW.KABQ.SV.W.0069.160605T2249Z-160605T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
449 PM MDT SUN JUN 5 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN COLFAX COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 530 PM MDT
* AT 448 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MAXWELL...OR
12 MILES NORTH OF SPRINGER...MOVING EAST AT 10 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAXWELL.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 422 AND 428.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
ACCUMULATIONS OF HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS
DRIVING CONDITIONS.
&&
LAT...LON 3648 10460 3657 10459 3660 10440 3645 10437
TIME...MOT...LOC 2248Z 257DEG 9KT 3654 10452
HAIL...1.00IN
WIND...60MPH
$$
CA2 follow-up statements
115
WWUS55 KABQ 052307
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
507 PM MDT SUN JUN 5 2016
NMC007-052330-
/O.CON.KABQ.SV.W.0069.000000T0000Z-160605T2330Z/
COLFAX-
507 PM MDT SUN JUN 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR SOUTHEASTERN COLFAX COUNTY...
AT 507 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF MAXWELL...OR 11 MILES NORTHEAST OF SPRINGER...MOVING EAST AT 10
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAXWELL.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION MAXWELL
NATIONAL WILDLIFE REFUGE.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 422 AND 428.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3648 10460 3657 10459 3660 10440 3645 10437
TIME...MOT...LOC 2307Z 281DEG 10KT 3649 10445
HAIL...1.00IN
WIND...60MPH
$$
GUYER490
WWUS55 KABQ 052322
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
522 PM MDT SUN JUN 5 2016
NMC007-052332-
/O.EXP.KABQ.SV.W.0069.000000T0000Z-160605T2330Z/
COLFAX-
522 PM MDT SUN JUN 5 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLFAX COUNTY
WILL EXPIRE AT 530 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3648 10460 3657 10459 3660 10440 3645 10437
TIME...MOT...LOC 2318Z 257DEG 9KT 3649 10445
$$
GUYERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:19 PM MDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 5, 3:19 PM MDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 319 PM MDT SUN JUN 5 2016 .SYNOPSIS... Afternoon and evening rounds of showers and thunderstorms will continue for all but the far west this evening through Monday night. A brief break in the active weather pattern is expected on Tuesday as drier air moves in underneath high pressure and temperatures warm to the hottest levels of the year to date. An upper level storm system will bring thunderstorm chances back into the forecast Wednesday and Thursday. Southerly flow at the surface and aloft ahead of an unseasonably deep upper low over the Pacific Northwest could possibly keep the active weather pattern going Friday through next weekend. && .DISCUSSION... Thunderstorms much slower to develop today with slightly higher heights translating in from AZ. South to southeast low level winds also taking their time developing across the eastern plains. One strong cell near San Ignacio not moving very much so flash flooding could also be a concern for northeast NM during the afternoon. Storm motion should increase late this afternoon as the stronger NW flow aloft associated with a short- wave trough dropping south-sewd through eastern CO moves over. Lift associated with PVA gets into the mix early this evening across the northeast, helping to organize a meso-scale convective system (MCS) across northeast NM during the evening. 12Z runs are slightly farther west with this feature and adjusted PoPs accordingly. Models agree that Mora, Harding, San Miguel and Guadalupe counties are the likely beneficiaries. Rainfall amounts in these counties btwn 00z- 12z Monday range between one quarter and and one inch with locally higher amounts possible. MCS is forecast to slowly weaken as it propagates southward into east- central NM after midnight. A brief period of strong (20G30kt) east winds will likely develop through Tijeras Canyon and into the ABQ metro after between 04-09Z as the rain cooled air associated with the MCS develop a meso- high. Moderate southeast winds are forecast for the Santa Fe Metro. These east and southeast winds send low level Gulf moisture westward to the west- central mountains Monday morning. Vast majority of mountain ranges favored for thunderstorms Monday afternoon. Storm motion will be slow as the ridge axis moves overhead so localized flash flooding will be a likely concern. NAM12 develops another, albeit smaller, organized area of convection across northeast NM Monday evening. This feature propagates southeastward across the east- central plains Monday night. According to the NAM and GFS, drier air at all levels moves in from the west Tuesday, ahead of an unseasonably deep upper level trough/closed low over the Great Basin and AZ. ECMWF keeps the low level moisture in place east of the central mountains Tuesday. Isolated thunderstorms the most likely outcome from just east of the central mountain chain crest ewd. The above mentioned trough ever so slowly translates ewd Tuesday night and Wednesday. Models agree that showers and thunderstorms will favor the NW half of the state Wednesday afternoon and areawide Thursday. 12Z GFS remain bullish with QPF Friday through next weekend associated with a deep southerly flow ahead of another unseasonably deep closed low moving into the PACNW. ECMWF and Canadian prog a more swly flow aloft, and don't tap near as much subtropical moisture. GEFS mean and ECMWF mean are very close to their respective operational runs so forecast confidence remains low beyond Thursday. 33 && .FIRE WEATHER... Another active thunderstorm day is underway...with potential for organization and good coverage of wetting rain as storms roll south or southeast off of the Sangre De Cristo Mountains later today across adjacent highlands and the eastern plains. West of the Continental Divide...very dry air associated with the ridge of high pressure over Arizona is mixing down...with hot...dry and unstable conditions prevailing. Chances for wetting precipitation will gradually focus further north and east each day through Wednesday with dry air creeping further east across the state...as the upper ridge breaks down and a very slow moving Pacific low advancing eastward from over Nevada. Haines values of 6 will be common across western and central New Mexico through at least Wednesday with temperatures generally above normal across much of the area. Moisture will begin to come back Thursday...then ramp-up Fri/Sat with increasing chances for wetting precipitation. The setup by the end of the workweek will be Monsoon-like with the upper high well to the east and a west coast trough allowing for northward moisture transport from Mexico. Temperatures will trend down toward the end of the workweek and into the weekend thanks to the added moisture... clouds and potential rain-cooling. Haines values will take a dip as well...mainly Fri/Sat. 11 && .AVIATION... 18Z TAF CYCLE Active thunderstorm period forecast. KFMN and KGUP are on the dry side where vfr conditions are forecast to persist. Lower thunderstorm probabilities at KAEG/KABQ...but storms will definitely be in the vicinity. Short-lived MVFR conditions can be expected in/near storms this afternoon. KSAF will likely be more in the direct path of storms moving off of the higher terrain to the NW. Latest HRRR...NAM12 and localWRF continue to show potential for storms to organize this evening as they move SSE off of the Sangre De Cristo Mountains...then progress across the plains overnight. Have built this scenario into the KLVS...KTCC and KROW TAFs with timing closer to the slightly faster HRRR. Again...mostly MVFR impacts with storms...but brief IFR conditions can not be ruled-out. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 59 97 56 94 / 5 5 5 0 Dulce........................... 43 90 45 89 / 30 20 10 5 Cuba............................ 49 90 50 89 / 30 10 5 5 Gallup.......................... 47 93 47 89 / 5 5 5 0 El Morro........................ 45 88 45 85 / 10 5 5 0 Grants.......................... 49 93 48 91 / 10 10 5 0 Quemado......................... 55 92 55 89 / 10 20 5 0 Glenwood........................ 62 98 60 95 / 10 5 5 0 Chama........................... 46 81 44 81 / 50 50 30 5 Los Alamos...................... 55 84 56 85 / 40 40 30 5 Pecos........................... 50 84 51 86 / 70 40 50 5 Cerro/Questa.................... 48 81 49 83 / 60 50 50 5 Red River....................... 43 70 43 71 / 70 70 70 20 Angel Fire...................... 37 75 37 76 / 80 60 70 20 Taos............................ 46 84 47 85 / 40 30 40 5 Mora............................ 48 78 48 82 / 80 60 60 20 Espanola........................ 57 89 58 90 / 30 20 20 5 Santa Fe........................ 55 84 56 84 / 50 30 40 5 Santa Fe Airport................ 56 88 57 89 / 40 10 10 5 Albuquerque Foothills........... 64 91 66 91 / 30 5 20 5 Albuquerque Heights............. 64 94 65 95 / 20 5 10 5 Albuquerque Valley.............. 61 96 65 96 / 20 5 5 0 Albuquerque West Mesa........... 62 95 63 97 / 20 5 10 0 Los Lunas....................... 60 96 63 97 / 20 5 5 0 Rio Rancho...................... 62 94 63 94 / 20 5 10 5 Socorro......................... 61 98 62 100 / 20 10 5 0 Sandia Park/Cedar Crest......... 55 87 56 87 / 50 10 30 10 Tijeras......................... 53 90 60 93 / 40 5 20 10 Moriarty/Estancia............... 48 89 53 88 / 40 10 20 10 Clines Corners.................. 52 86 53 88 / 60 10 40 20 Gran Quivira.................... 55 88 56 89 / 40 5 10 10 Carrizozo....................... 59 90 60 92 / 40 5 20 5 Ruidoso......................... 51 85 52 87 / 40 20 20 30 Capulin......................... 51 77 53 78 / 80 60 60 20 Raton........................... 49 83 50 85 / 70 40 60 20 Springer........................ 50 84 51 86 / 70 20 50 10 Las Vegas....................... 50 81 50 84 / 80 40 60 20 Clayton......................... 53 85 55 86 / 50 10 50 10 Roy............................. 53 81 55 83 / 80 10 50 10 Conchas......................... 60 87 62 90 / 80 5 50 10 Santa Rosa...................... 59 89 59 93 / 70 5 50 10 Tucumcari....................... 58 91 59 94 / 50 5 30 10 Clovis.......................... 57 86 58 90 / 30 10 30 10 Portales........................ 59 87 60 91 / 30 10 30 10 Fort Sumner..................... 59 88 60 92 / 50 10 40 10 Roswell......................... 62 94 62 97 / 30 10 20 10 Picacho......................... 56 89 56 92 / 30 5 10 20 Elk............................. 55 85 55 88 / 40 20 10 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 33
Hazardous weather outlook, Jun 5, 3:14 AM MDT, 13 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 314 AM MDT SUN JUN 5 2016 NMZ501>540-061200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 314 AM MDT SUN JUN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT FROM THE NORTHERN MOUNTAINS SOUTHEASTWARD ACROSS MUCH OF EASTERN NM. SOME STORMS MAY BE STRONG OR SEVERE WITH LARGE HAIL AND DAMAGING WINDS...ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING. HOWEVER...GIVEN ABUNDANT ATMOSPHERIC MOISTURE FOR EARLY JUNE...HEAVY RAINFALL AND FLASH FLOODING WILL BE A CONCERN BOTH THIS AFTERNOON AND THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SHOWERS AND THUNDESTORMS WILL REMAIN ON TAP THROUGH THE WORK WEEK...FAVORING AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN MONDAY THROUGH WEDNESDAY. A FEW STRONG STORMS WILL BE POSSIBLE MONDAY AFTERNOON AND EARLY EVENING ESPECIALLY NORTH OF I-40. HIGH TERRAIN AREAS WILL BE FAVORED LATER IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HAIL...STRONG WIND GUSTS...RAINFALL AMOUNTS OR FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG NMWX. 34
In the hours before
Special weather statement, Jun 5, 4:12 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
412 PM MDT SUN JUN 5 2016
NMZ527-052245-
RATON RIDGE/JOHNSON MESA-
412 PM MDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND EAST
CENTRAL COLFAX COUNTIES UNTIL 445 PM MDT...
AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF CAPULIN...OR 15 MILES
SOUTHWEST OF DES MOINES...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DES MOINES AND CAPULIN.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3680 10382 3656 10381 3658 10385 3656 10386
3655 10387 3653 10387 3652 10385 3656 10417
3669 10418
TIME...MOT...LOC 2212Z 255DEG 19KT 3664 10407
CASpecial weather statement, Jun 5, 4:28 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
428 PM MDT SUN JUN 5 2016
NMZ527-052300-
RATON RIDGE/JOHNSON MESA-
428 PM MDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLFAX COUNTY UNTIL
500 PM MDT...
AT 428 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTH OF STONEWALL...OR 27 MILES WEST OF
RATON...MOVING SOUTHEAST AT 20 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
COLFAX COUNTY.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3689 10460 3681 10489 3690 10501 3690 10503
3697 10508 3699 10504 3700 10488
TIME...MOT...LOC 2228Z 309DEG 17KT 3694 10493
CASpecial weather statement, Jun 5, 4:31 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 431 PM MDT SUN JUN 5 2016 NMZ539-052300- EASTERN LINCOLN COUNTY- 431 PM MDT SUN JUN 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN COUNTY UNTIL 500 PM MDT... AT 430 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 19 MILES SOUTHWEST OF RAMON...OR 24 MILES SOUTHEAST OF CORONA...MOVING SOUTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN LINCOLN COUNTY. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3417 10531 3423 10517 3407 10501 3395 10525 TIME...MOT...LOC 2230Z 334DEG 16KT 3411 10521 CA
Special weather statement, Jun 5, 4:34 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 434 PM MDT SUN JUN 5 2016 NMZ523-052300- CENTRAL HIGHLANDS- 434 PM MDT SUN JUN 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TORRANCE COUNTY UNTIL 500 PM MDT... AT 434 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CLINES CORNERS...OR 18 MILES EAST OF MORIARTY...MOVING SOUTHEAST AT 10 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CLINES CORNERS. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 40 MILE MARKER 214 AND NEAR MILE MARKER 219. HIGHWAY 285 BETWEEN MILE MARKERS 238 AND 249. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3500 10579 3501 10565 3488 10547 3482 10574 TIME...MOT...LOC 2234Z 327DEG 10KT 3497 10572 CA
Special weather statement, Jun 5, 4:42 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 442 PM MDT SUN JUN 5 2016 NMZ528-052315- FAR NORTHEAST HIGHLANDS- 442 PM MDT SUN JUN 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLFAX COUNTY UNTIL 515 PM MDT... AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MAXWELL...OR 11 MILES NORTH OF SPRINGER... MOVING EAST AT 25 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MAXWELL. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 421 AND 429. OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION MAXWELL NATIONAL WILDLIFE REFUGE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3648 10468 3659 10465 3659 10440 3639 10436 TIME...MOT...LOC 2242Z 280DEG 21KT 3652 10454 CA
Special weather statement, Jun 5, 4:44 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
444 PM MDT SUN JUN 5 2016
NMZ512-513-052315-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-WEST SLOPES
SANGRE DE CRISTO MOUNTAINS-
444 PM MDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TAOS COUNTY UNTIL
515 PM MDT...
AT 444 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ARROYO SECO...OR 11 MILES NORTH OF TAOS...
MOVING SOUTHEAST AT 15 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TAOS SKI VALLEY...ARROYO SECO...TAOS PUEBLO AND VALDEZ.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS CUCHILLO
CAMPGROUND...CUCHILLO DE MEDIO CAMPGROUND...AND LOWER HONDO
CAMPGROUND.
FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3657 10532 3655 10532 3654 10534 3653 10533
3641 10547 3655 10560 3663 10553
TIME...MOT...LOC 2244Z 313DEG 13KT 3654 10550
CAThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:09 PM MDT | Special Weather Statement | ABQ | Los Alamos | 36 min |
| Jun 4, 6:33 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 27 min |
| Jun 4, 6:59 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 46 min |
| Jun 4, 7:10 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Santa Fe | 95 min |
| Jun 4, 7:20 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 85 min |
| Jun 4, 7:45 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 90 min |
| Jun 5, 1:46 PM MDT | Special Weather Statement | ABQ | Mora | 29 min |
| Jun 5, 2:13 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 2 hr |
| Jun 5, 2:54 PM MDT | Special Weather Statement | ABQ | Taos | 36 min |
| Jun 5, 3:02 PM MDT | Special Weather Statement | ABQ | San Miguel | 28 min |
| Jun 5, 3:34 PM MDT | Special Weather Statement | ABQ | Colfax | 26 min |
| Jun 5, 3:44 PM MDT | Special Weather Statement | ABQ | 31 min | |
| Jun 5, 3:46 PM MDT | Areal Flood Advisory | ABQ | Mora | 119 min |
| Jun 5, 3:54 PM MDT | Special Weather Statement | ABQ | 36 min | |
| Jun 5, 4:12 PM MDT | Special Weather Statement | ABQ | Union | 33 min |
| Jun 5, 4:28 PM MDT | Special Weather Statement | ABQ | Colfax | 32 min |
| Jun 5, 4:31 PM MDT | Special Weather Statement | ABQ | Lincoln | 29 min |
| Jun 5, 4:34 PM MDT | Special Weather Statement | ABQ | Torrance | 26 min |
| Jun 5, 4:42 PM MDT | Special Weather Statement | ABQ | Colfax | 33 min |
| Jun 5, 4:44 PM MDT | Special Weather Statement | ABQ | Taos | 31 min |
| Jun 5, 4:53 PM MDT | Severe Thunderstorm Warning | ABQ | Taos | 52 min |
| Jun 5, 4:55 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 50 min |
| Jun 5, 5:00 PM MDT | Special Weather Statement | ABQ | Lincoln | 30 min |
| Jun 5, 5:01 PM MDT | Special Weather Statement | ABQ | Taos | 29 min |
| Jun 5, 5:08 PM MDT | Special Weather Statement | ABQ | Lincoln | 37 min |
| Jun 5, 5:15 PM MDT | Special Weather Statement | ABQ | Guadalupe | 30 min |
| Jun 5, 5:21 PM MDT | Areal Flood Advisory | ABQ | Taos | 114 min |
| Jun 5, 5:28 PM MDT | Special Weather Statement | ABQ | Lincoln | 32 min |
| Jun 5, 5:31 PM MDT | Special Weather Statement | ABQ | Guadalupe | 29 min |
| Jun 5, 5:43 PM MDT | Special Weather Statement | ABQ | Valencia | 32 min |
| Jun 5, 5:45 PM MDT | Special Weather Statement | ABQ | Guadalupe | 30 min |
| Jun 5, 5:53 PM MDT | Special Weather Statement | ABQ | Valencia | 37 min |
| Jun 5, 5:55 PM MDT | Special Weather Statement | ABQ | Colfax | 35 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.